Alert archive / Maryland / Wind Advisories in 2014

Wind Advisory 9, NWS Baltimore/Washington

November 2, 20148 counties in Virginia; 9 counties in Maryland

NWS Baltimore/Washington issued this wind advisory at Nov 2, 2014, 2:51 AM EST for 8 counties in Virginia; 9 counties in Maryland. It took effect at Nov 2, 2014, 4:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2014, 2:51 AM EST (07:51 UTC)
In effect from
Nov 2, 2014, 4:00 AM EST
Expired
Nov 2, 2014, 9:43 AM EST
In force
6 hr
Issued by
NWS Baltimore/Washington

Counties Anne Arundel County, MD, Baltimore County, MD, Calvert County, MD, Carroll County, MD, Charles County, MD, City of Baltimore, MD, Frederick County, MD, Prince George's County, MD, Saint Mary's County, MD, Arlington County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA, Fauquier County, VA, King George County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 42 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WWUS71 KLWX 020751
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
251 AM EST SUN NOV 2 2014


MDZ004>006-009-010-VAZ042-052-053-055-501-502-021600-
/O.NEW.KLWX.FZ.W.0006.141103T0600Z-141103T1300Z/
/O.NEW.KLWX.WI.Y.0009.141102T0900Z-141102T1600Z/
FREDERICK MD-CARROLL-NORTHERN BALTIMORE-MONTGOMERY-HOWARD-LOUDOUN-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-STAFFORD-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-
INCLUDING THE CITIES OF...FREDERICK...WESTMINSTER...
GAITHERSBURG...COLUMBIA...LEESBURG...MANASSAS...MANASSAS PARK...
FAIRFAX...WARRENTON
251 AM EST SUN NOV 2 2014

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM
EST MONDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT UNTIL 11 AM EST THIS MORNING.

* TIMING...WINDS INCREASING THROUGH SUNRISE...AND CONTINUING
  THROUGH THE MORNING. TEMPERATURES DROPPING BELOW FREEZING LATE
  TONIGHT.  

* WINDS...NORTHWEST WINDS GUSTING UP TO 45 TO 50 MPH.

* TEMPERATURES...DROPPING BELOW FREEZING LATE TONIGHT.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE THIS MORNING.
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES. UNPROTECTED VEGETATION
  SENSITIVE TO FREEZING TEMPERATURES WILL BE KILLED OR DAMAGED
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL SENSITIVE CROPS AND OTHER VEGETATION.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$

MDZ003-VAZ028-030-031-036>040-050-051-056-WVZ051>053-021600-
/O.NEW.KLWX.FZ.W.0006.141103T0600Z-141103T1300Z/
WASHINGTON-FREDERICK VA-WARREN-CLARKE-NELSON-ALBEMARLE-GREENE-
MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-SPOTSYLVANIA-MORGAN-BERKELEY-
JEFFERSON-
INCLUDING THE CITIES OF...HAGERSTOWN...WINCHESTER...FRONT ROYAL...
CHARLOTTESVILLE...WASHINGTON...CULPEPER...FREDERICKSBURG...
MARTINSBURG...CHARLES TOWN
251 AM EST SUN NOV 2 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM
EST MONDAY.

* TEMPERATURES...DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FREEZING 
  TEMPERATURES WILL BE KILLED OR DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL SENSITIVE CROPS AND OTHER VEGETATION.

&&

$$

DCZ001-MDZ007-011-013-014-016-VAZ054-057-021600-
/O.NEW.KLWX.WI.Y.0009.141102T0900Z-141102T1600Z/
/O.NEW.KLWX.FZ.A.0005.141103T0600Z-141103T1300Z/
DISTRICT OF COLUMBIA-HARFORD-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ARLINGTON/FALLS CHURCH/ALEXANDRIA-
KING GEORGE-
INCLUDING THE CITIES OF...WASHINGTON...BALTIMORE...ANNAPOLIS...
WALDORF...ALEXANDRIA...FALLS CHURCH
251 AM EST SUN NOV 2 2014

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS
MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH
IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING.

* TIMING...WINDS INCREASING THROUGH SUNRISE...AND CONTINUING
  THROUGH THE MORNING. TEMPERATURES DROPPING NEAR FREEZING TOWARD
  DAWN MONDAY.

* WINDS...NORTHWEST WINDS GUSTING UP TO 45 TO 50 MPH.

* TEMPERATURES...DROPPING TO THE MID 30S LATE TONIGHT.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE THIS MORNING.
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES. UNPROTECTED VEGETATION
  SENSITIVE TO FREEZING TEMPERATURES MAY BE KILLED OR DAMAGED LATE
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MDZ017-018-021600-
/O.NEW.KLWX.WI.Y.0009.141102T0900Z-141102T1600Z/
ST. MARYS-CALVERT-
INCLUDING THE CITY OF...ST MARYS CITY
251 AM EST SUN NOV 2 2014

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS
MORNING.

* TIMING...WINDS INCREASING THROUGH SUNRISE...AND CONTINUING
  THROUGH THE MORNING.

* WINDS...NORTHWEST WINDS GUSTING UP TO 45 TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$

HTS
1 follow-up statement
144 
WWUS71 KLWX 021443
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
943 AM EST SUN NOV 2 2014

MDZ004>006-009-010-VAZ042-052-053-055-501-502-022115-
/O.CAN.KLWX.WI.Y.0009.000000T0000Z-141102T1600Z/
/O.CON.KLWX.FZ.W.0006.141103T0600Z-141103T1300Z/
FREDERICK MD-CARROLL-NORTHERN BALTIMORE-MONTGOMERY-HOWARD-LOUDOUN-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-STAFFORD-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-
INCLUDING THE CITIES OF...FREDERICK...WESTMINSTER...
GAITHERSBURG...COLUMBIA...LEESBURG...MANASSAS...MANASSAS PARK...
FAIRFAX...WARRENTON
943 AM EST SUN NOV 2 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT
FOR MONDAY MORNING.

* TEMPERATURES...IN THE LOWER 40S.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE THIS MORNING. 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES. UNPROTECTED 
  VEGETATION SENSITIVE TO FREEZING TEMPERATURES WILL BE KILLED 
  OR DAMAGED LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL SENSITIVE CROPS AND OTHER VEGETATION.

&&

$$

DCZ001-MDZ007-011-013-014-016-VAZ054-057-022115-
/O.CAN.KLWX.WI.Y.0009.000000T0000Z-141102T1600Z/
/O.CON.KLWX.FZ.A.0005.141103T0600Z-141103T1300Z/
DISTRICT OF COLUMBIA-HARFORD-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ARLINGTON/FALLS CHURCH/ALEXANDRIA-
KING GEORGE-
INCLUDING THE CITIES OF...WASHINGTON...BALTIMORE...ANNAPOLIS...
WALDORF...ALEXANDRIA...FALLS CHURCH
943 AM EST SUN NOV 2 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY. A FREEZE WATCH REMAINS IN EFFECT FOR
MONDAY MORNING.

* TEMPERATURES...IN THE LOWER 40S.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE THIS MORNING. 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES. UNPROTECTED 
  VEGETATION SENSITIVE TO FREEZING TEMPERATURES MAY BE KILLED OR 
  DAMAGED LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MDZ017-018-021545-
/O.CAN.KLWX.WI.Y.0009.000000T0000Z-141102T1600Z/
ST. MARYS-CALVERT-
INCLUDING THE CITY OF...ST MARYS CITY
943 AM EST SUN NOV 2 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY.

WINDS ARE BELOW ADVISORY CRITERIA AND THE ADVISORY HAS BEEN
CANCELLED.

$$

MDZ003-VAZ028-030-031-036>040-050-051-056-WVZ051>053-022115-
/O.CON.KLWX.FZ.W.0006.141103T0600Z-141103T1300Z/
WASHINGTON-FREDERICK VA-WARREN-CLARKE-NELSON-ALBEMARLE-GREENE-
MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-SPOTSYLVANIA-MORGAN-BERKELEY-
JEFFERSON-
INCLUDING THE CITIES OF...HAGERSTOWN...WINCHESTER...FRONT ROYAL...
CHARLOTTESVILLE...WASHINGTON...CULPEPER...FREDERICKSBURG...
MARTINSBURG...CHARLES TOWN
943 AM EST SUN NOV 2 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FREEZING 
  TEMPERATURES WILL BE KILLED OR DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL SENSITIVE CROPS AND OTHER VEGETATION.

&&

$$

SMZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Nov 1, 8:29 PM EDT, 7 hours 22 minutes earlier.

Area forecast discussion, Nov 1, 8:29 PM EDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
829 PM EDT SAT NOV 1 2014

.SYNOPSIS...
LOW PRESSURE EAST OF THE OUTER BANKS WILL INTENSIFY AND MOVE
NORTHEAST TOWARDS THE CANADIAN MARITIMES TONIGHT AND SUNDAY.

HIGH PRESSURE WILL BUILD THROUGH THE FIRST HALF OF THE
WORKWEEK...BRINGING MODERATING TEMPERATURES. ANOTHER COLD FRONT IS
EXPECTED AROUND THU.

&&

.NEAR TERM /THROUGH SUNDAY/...
MSAS ANALYSIS INDICATES LOW PRESSURE EAST OF THE OUTER BANKS HAS
BECOME MORE ORGANIZED OVER THE PAST FEW HOURS...AND STRENGTHENED
TO 997MB. RADAR INDICATES THE WESTERN EXTENT OF THE WRAPAROUND
RAIN IS RIGHT ALONG THE ATLANTIC COAST. SOME OF THESE SHOWERS MAY
GRAZE SRN MD AND ADJACENT WATERS LATE THIS EVENING...BUT OTHERWISE
PRECIP SHOULD STAY TO OUR EAST. FURTHER WEST...STILL EXPECTING
LIGHT UPSLOPE PRECIPITATION THROUGH TONIGHT. EXPECT AROUND AN
INCH OVER 3000FT...MAYBE A HIGHBALL 2 IN. OUR MAX POTENTIAL TOPS
OUT AT 2.2 AT THE HIGHEST PIXEL.

WIND GUSTS TO AROUND 20-25KT HAVE DEVELOPED EAST OF THE BLUE
RIDGE. GUSTS WILL CONTINUE TONIGHT AS THE PRESSURE GRADIENT
INCREASES WHILE THE LOW STRENGTHENS. 50KT 925MB JET STREAM IS
EXPECTED TO DEVELOP OVER THE I-95 CORRIDOR TONIGHT. WILL CONTINUE
TO CARRY MAX WIND GUSTS OVERNIGHT OF 30-35KT OVER MUCH OF THE
CWA EAST OF THE BLUE RIDGE...AND GUSTS 20-30KT ELSEWHERE. LOW
TEMPS WILL RANGE FROM THE UPPER 20S IN THE POTOMAC HIGHLANDS TO
AROUND 40 IN URBAN BALTIMORE/WASHINGTON AND SRN MD. NOT EXPECTING
ANY FREEZE HEADLINES TONIGHT...AS GROWING SEASON HAS ENDED OVER
THE COUNTIES WHERE SUB-FREEZING LOWS ARE EXPECTED. ONE POSSIBLE
EXCEPTION IS NELSON...WHERE HIGHER ELEVATIONS ARE EXPECTED TO DROP
BELOW FREEZING...BUT IS LESS THAN HALF THE COUNTYS GEOGRAPHICAL
COVERAGE AT THIS TIME.

&&

.SHORT TERM /SUNDAY/...
925MB JET IS EXPECTED TO REACH PEAK INTENSITY OF AROUND 55KT OVER
THE FORECAST AREA AROUND SUNRISE SUNDAY MORNING. EXPECT GUSTS OF
35KT. WILL HAVE TO MONITOR FOR POSS OF WIND ADVISORY WHICH KICKS
IN AT 40KT. OFFSHORE LOW WILL REACH THE WATERS EAST OF CAPE COD BY
18Z...SO GUSTS SHOULD GRADUALLY DECREASE MID- LATE AFTERNOON.

HIGH TEMPS WILL BE IN THE 40S FOR MOST OF THE CWA. LOW 50S ALONG
AND EAST OF I-95.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
POSSIBILITY OF FREEZE NW OF DC AND BALT LATE SUN NIGHT/MON MORN.

HIGH PRESSURE WILL REMAIN PARKED OVER THE SOUTHEAST COAST MONDAY
NIGHT AND TUESDAY. THIS WILL ADVECT MILD FALL AIR FROM THE DEEP
SOUTH INTO THE MID-ATLANTIC...ALLOWING HIGHS TO REACH INTO THE MID
TO UPPER 60S AND POSSIBLY EVEN 70 IN CENTRAL VIRGINIA.

A COLD FRONT ASSOCIATED WITH A LARGE LOW PRESSURE SYSTEM CENTERED
WELL NORTH OF THE GREAT LAKES WILL APPROACH THE AREA THROUGH THE DAY
ON WEDNESDAY. PREFRONTAL SOUTHERLY FLOW WILL CONTINUE TO BRING ABOVE
NORMAL TEMPERATURES THROUGH WEDNESDAY AFTERNOON...BUT WITH MORE
CLOUD COVER EXPECT HIGHS WEDNESDAY TO BE A COUPLE OF DEGREES COOLER
THAN TUESDAY. AS THE PARENT LOW CUTS OFF FRONT THE WESTERLIES AND
SLIDES NORTHWARD WEDNESDAY NIGHT THE COLD FRONT SHOULD STALL AND
BEGIN TO DETERIORATE OVER THE MOUNTAINS. THUS...CURRENTLY ONLY HAVE
CHANCE POPS IN FOR AREAS WEST OF THE I-95 CORRIDOR WEDNESDAY NIGHT.

LOW PRESSURE RIDING A SHORTWAVE ACROSS THE GREAT LAKES WILL
REINVIGORATE THE FRONT AND BRING IT THROUGH THE REST OF THE FORECAST
AREA ON THURSDAY. THERE IS PRETTY GOOD MODEL AGREEMENT ON THIS
HAPPENING...THOUGH THERE IS STILL SOME SPREAD IN TERMS OF TIMING AND
DISTRIBUTION OF PRECIP...AS WOULD BE EXPECTED. THREATS LOOK TO BE
FAIRLY MINIMAL WITH THIS FRONT OUTSIDE OF A NUISANCE RAIN AND
BREEZY WINDS ON THE BACKSIDE OF THE FRONT. SOME UPSLOPE SHOWERS ARE
ALSO POSSIBLE ALONG THE ALLEGHENY FRONT THURSDAY NIGHT. CHILLY HIGH
PRESSURE WILL FILL IN FOR THE END OF THE WEEK.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS EXPECTED THROUGH SUNDAY AFTERNOON. STRONG SFC
WINDS WILL BE THE MAIN STORY...GUSTING 35KT AT MOST TAF SITES
OVERNIGHT AND TOMORROW.

SFC WINDS WILL LESSEN SUNDAY NIGHT. GENERALLY VFR WITH NO
SIGNIFICANT HAZARDS THROUGH THE EXTENDED...THOUGH A COLD FRONT
WILL LIKELY SHIFT WINDS ON THURSDAY...AND PERHAPS BRING A CHANCE
OF RAIN SHOWERS.

&&

.MARINE...
LOW PRESSURE OFF THE NORTH CAROLINA COAST WILL STRENGTHEN AS IT
PASSES EAST OF THE DELMARVA TONIGHT. GALE WARNINGS ARE IN EFFECT
FOR ALL ZONES THROUGH SUNDAY AFTERNOON. WINDS WILL CONSISTENTLY BE
N-NW THROUGH THIS PERIOD WITH GUSTS TO AROUND 35KT...OCCASIONALLY
40KT POSSIBLE. WINDS WILL DECREASE SUNDAY EVENING AS THE LOW MOVES
AWAY AND HIGH PRESSURE APPROACHES FROM THE WEST. SMALL CRAFT
ADVISORY IS IN EFFECT SUNDAY NIGHT AS THE GUSTS GRADUALLY
DECREASE.

HIGH PRESSURE WILL THEN BUILD OVER THE CHESAPEAKE BAY REGION
MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY NIGHT FOR
PORTIONS OF THE WATERS PRONE TO SOUTHERLY CHANNELING.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ530-
     531-535-536-538-539.
     SMALL CRAFT ADVISORY FROM 6 PM SUNDAY TO 7 AM EST MONDAY FOR
     ANZ530>543.
     GALE WARNING UNTIL 6 PM EST SUNDAY FOR ANZ530-531-535-536-538-
     539.
     GALE WARNING UNTIL 6 PM EST SUNDAY FOR ANZ532>534-537-540>543.

&&

SYNOPSIS...CAS/KCS
NEAR TERM...KCS
SHORT TERM...CAS/KCS
LONG TERM...CEB
AVIATION...CAS/KCS
MARINE...CAS/KCS
Hazardous weather outlook, Nov 1, 10:30 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1030 PM EDT SAT NOV 1 2014

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
021530-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1030 PM EDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

GALE WARNINGS ARE IN EFFECT FOR ALL WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GALE WARNINGS ARE IN EFFECT FOR ALL WATERS SUNDAY. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED SUNDAY NIGHT.

A WIND ADVISORY MAY BE REQUIRED SUNDAY.

A FREEZE WILL BE POSSIBLE WEST OF I-95 SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-021530-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1030 PM EDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

ACCUMULATING SNOW IS EXPECTED TO CONTINUE ACROSS HIGHER
ELEVATIONS OF THE POTOMAC HIGHLANDS AND ALLEGHENY MOUNTAINS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY MAY BE REQUIRED SUNDAY...ESPECIALLY ACROSS
MARYLAND...NORTHERN VIRGINIA...AND THE EXTREME EASTERN WEST
VIRGINIA PANHANDLE.

A WIDESPREAD FREEZE IS LIKELY AREA-WIDE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 2:51 AM ESTFreeze WatchLWXArlington, King George, City of Alexandria, City of Falls Church12 hr
Nov 2, 2:51 AM ESTFreeze WarningLWXClarke, Culpeper, Fairfax, Fauquier, Frederick, Greene and 12 more29 hr

Nearby

Wind Advisories in Maryland, 2014Wind Advisories in Virginia, 2014Wind Advisories in District of Columbia, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.